UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6079

タイトル: On B-group properties of semi-dihedral groups(Dedicated to Prof. Shokichi Iyanaga on his 60th birthday)
著者: Kanazawa, Minoru
Enomoto, Hikoe
発行日: 1968年8月10日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry, Vol.15(1968), No.1, Page 71-85
URI: http://hdl.handle.net/2261/6079
ISSN: 03682269
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs150104.pdf610.98 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください